×

zbMATH — the first resource for mathematics

Quasicommutative semigroups. I. (English) Zbl 0245.20056

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. Baer: Der Kern, eine characteristische Untergruppe. Composito Mathematica, vol. 1 (1935), pp. 254-283. · Zbl 0009.15504
[2] A. H. Clifford, G. B. Preston: The algebraic theory of semigroups. vol. I (1961), American Mathematical Society. · Zbl 0111.03403
[3] R. J. Warne, L. K. Williams: Characters on inverse semigroups. Czechoslovak Math. Journal, vol. 11 (1961), pp. 150-155. · Zbl 0232.20137
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.